MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Catalog Number 119316M
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital- (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they continue to have issues with foley catheter leaking.It appears to be the same lot (lot# ngkx0344).Unfortunately, they do not have any actual product to send back for evaluation, and the issue appears to be isolated to their icu.If we need any clinical feedback they asked to connect with (b)(6).They do not have a consistent lot number.They also asked, has the design changed or the size of the holes in the tip.They are having difficulty finding a consistent trend of product but noting this across several lot numbers.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The reported event is addressed within the labeling as it states: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Proper techniques for urinary catheter insertion - insert urinary catheters using aseptic technique and sterile equipment.- use the smallest foley catheter possible, consistent with good drainage.Maintain a closed drainage system by utilizing preconnected, sealed catheter tubing junctions.- maintain unobstructed urine flow and keep the catheter and collection tube free from kinking.- keep the collection bag below the level of the bladder or hips at all times.- empty the collection bag regularly (e.G., prior to transport) using a separate, clean collection container for each patient.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there were some product failures with foley trays recently.Foley catheters were leaking.Per additional information received on 13jan2026, it was reported that they continue to have issues with foley catheter leaking.It appears to be the same lot (lot ngkx0344).Unfortunately, they do not have any actual product to send back for evaluation, and the issue appears to be isolated to their icu.If we need any clinical feedback they asked to connect with linda young.They do not have a consistent lot number.They also asked, has the design changed or the size of the holes in the tip.They are having difficulty finding a consistent trend of product but noting this across several lot numbers.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24185308
Report Number1018233-2026-00338
Device Sequence Number13299266
Product Code MJC
UDI-Device Identifier00801741039911
UDI-Public(01)00801741039911(11)251119(17)280531(10)NGKX0344
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316M
Device Lot NumberNGKX0344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown